Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On spectral properties of perturbed operators

Author: M. Thamban Nair
Journal: Proc. Amer. Math. Soc. 123 (1995), 1845-1850
MSC: Primary 47A55; Secondary 47A75
MathSciNet review: 1242098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Farid (1991) has given an estimate for the norm of a perturbation V required to obtain an eigenvector for the perturbed operator $ T + V$ within a given ball centered at a given eigenvector of the unperturbed (closed linear) operator T. A similar result is derived from a more general result of the author (1989) which also guarantees that the corresponding eigenvalue is simple and also that the eigenpair is the limit of a sequence obtained in an iterative manner.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47A75

Retrieve articles in all journals with MSC: 47A55, 47A75

Additional Information

PII: S 0002-9939(1995)1242098-5
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia